MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report a falsely depressed results obtained on patient samples on an immulite 2000 xpi instrument with multiple assays: cea and psa.The siemens customer service engineer (cse) was dispatched to the customer¿s site and evaluated the instrument and the customer's sample handling.The cse checked alignments, tested dispense angle of both probes, aspirate and dispense of probes, performed substrate volume check, water volume check, and water test, and replaced the bead detect sensor.It has been verified that all sample tubes are checked by the operator and it was confirmed that a single sample tube was used for all repetitions performed.The alignments related to the sample probe, reagent probe, reagent carousel, and sample carousel have been rechecked and corrected.The substrate volume check test was conducted for 30 reaction tubes, and all showed a volume of 200 l.The spyfiles were checked and sample level discrepancies were found.Siemens is continuing to investigate.
 
Event or Problem Description
The customer reported the observation of falsely depressed results obtained on patient samples on an immulite 2000 xpi instrument with multiple assays: cea (carcinoembryonic antigen) and psa (prostate-specific antigen).The erroneous results were not reported to the physician(s).The samples were repeated on an alternate immulite instrument.The repeat results were higher than the erroneous results.The repeat results were reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed cea and psa results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2247117-2025-00006 on (b)(6) 2025.Additional information 10-nov-2025: a siemens customer service engineer (cse) checked the instrument and performed adjustments of probes.Sample level discrepancies were observed in the log files.The cse performed a fine alignment for the sample probe, sample carousel, reagent probe, and reagent carousel.Afterwards, no further discordant results have been observed, and all results have been approved by the customer.The complaint was resolved by routine troubleshooting.The instrument is operational.The immulite 2000 xpi instrument is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section b6, a correction/clarification to the patient data was made.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 XPI
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07936
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key23497841
Report Number2247117-2025-00006
Device Sequence Number15729961
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public(01)00630414945422
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10373214
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown